# SDR UPS06847990

- Difficulty date: September 6, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 74,302 hours, 49,317 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 5642342U2
- Condition: Cracked
- Location: Rt Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT FLAP STA 3 FITTING CRACKED.     REMOVED RT FLAP FITTING AT STA 3 IAW 51-1-21. LOCATED, DRILLED UP REPLACEMENT FITTING AND INSTALLED AT RT FLAP STA 3 IAW SRM 51-3- 2, 51-1-21A.
